# SDR DXTA2016092106304

- Difficulty date: September 21, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N881QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0050
- Aircraft time: 5,136 hours, 3,671 cycles
- Engine: Hnywl TFE73150R
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Dirty
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AT 40,000 FT APPROXIMATELY 200 MILES FROM DESTINATION, -48C IS A+8.  RIGHT ENGINE ROLLED BACK 2 TIMES IN APPROXIMATELY 30 SECONDS.  FIRST ROLL BACK UNABLE TO RECORD PARAMETERS.  SECOND ROLL BACK APPROXIMATELY 97.6 N1, 92.4 N2, CRUISE.  ONLY ABLE TO CATCH N1 BELOW 95.0 N1.  UNABLE TO RECORD PARAMETERS.  ENGINE RUMBLED AND PLANE SLIGHTLY YAWED.   MOISTURE WAS FOUND IN NR 2 ENGINE N2 MONOPOLE CONNECTOR, CONNECTOR CLEANED AND REINSTALLED IAW 77-10-05. PT2 SENSOR CHECKED FOR MOISTURE AT DEEC CONNECTION, NO MOISTURE FOUND. CARRIED OUT GROUND RUNS. NO DEFECTS NOTED. NR 1 AND 2 DEEC DOWNLOADED IAW 76-10-02/72-00-00.
